Journal article icon

Journal article

Glass transition in self-organizing cellular patterns

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/32/41/301

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
32
Issue:
41
Pages:
7049-7056
Publication date:
1999-10-15
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:31126
UUID:
uuid:c986d3f8-35d5-438b-a1bb-9c5de2afedb0
Local pid:
pubs:31126
Source identifiers:
31126
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP